6 doctors weighed in:

Can coming off of Paxil (paroxetine) bring on respitory problems?

6 doctors weighed in
Dr. Susan Uhrich
Psychiatry
4 doctors agree

In brief: In short,

No. But you can feel like you have the flu even though you din't.

In brief: In short,

No. But you can feel like you have the flu even though you din't.
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
1 doctor agrees

In brief: Not likely

Paxil (paroxetine) is among the most difficult ssris to discontinue because the discontinuation syndrome is exaggerated due to paxil's short half life.
Symptoms of discontinuation include lightheadedness, dizziness, irritability, strange sensations (like electric shocks down the arms when turning one's head suddenly), gastrointestinal distress and other problems. Respiratory symptoms are not usually present.

In brief: Not likely

Paxil (paroxetine) is among the most difficult ssris to discontinue because the discontinuation syndrome is exaggerated due to paxil's short half life.
Symptoms of discontinuation include lightheadedness, dizziness, irritability, strange sensations (like electric shocks down the arms when turning one's head suddenly), gastrointestinal distress and other problems. Respiratory symptoms are not usually present.
Dr. Robert Berkowitz
Dr. Robert Berkowitz
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors